# SDR AC2R47C05212011

- Difficulty date: May 21, 2011
- Submitted: May 28, 2011
- Operation: Air carrier
- Aircraft: N5447C
- Make and model: Skrsky S76A
- Aircraft serial: 760180
- Aircraft time: 26,984 hours, 46,292 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 7620902019103043
- Condition: Broken
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND PRIOR TO TAKING OFF, THE HERC 201 (MP42) PILOT NOTICED THE RT MLG COWLING HANGING, UPON FUTHER INSPECTION REALIZED THE FWD HINGE HAD CRACKED.  REPLACED GEAR DOOR WITH SERVICEABLE UNIT.
